Betaserc Confusional State Side Effect Reports
The following Betaserc Confusional State side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Confusional State, can occur, and what you can do about them.
A side effect could appear soon after you start Betaserc or it might take time to develop.
|Transient Ischaemic Attack, Paraesthesia, Skin Odour Abnormal, Loss Of Consciousness, Somnolence, Confusional State, Fatigue, Apathy, Hepatic Cyst|
This Confusional State side effect was reported by a consumer or non-health professional from CROATIA (local name: Hrvatska). A 78-year-old female patient (weight:NA) experienced the following symptoms/conditions: deafness,diabetes mellitus. The patient was prescribed Betaserc (dosage: NA), which was started on Jan 01, 2004. Concurrently used drugs:
Betaserc Confusional State Causes and Reviews
What kind of medical care would you want if you were too ill or hurt to express your wishes? Advance directives are legal documents that allow you to spell out your decisions about end-of-life care ahead of time. They give you a way to tell your wishes to family, friends, and health care professionals and to avoid confusion later on.
A living will tells which treatments you want if you are dying or permanently unconscious. You can accept or refuse medical care. You might want to include instructions on
- The use of dialysis and breathing machines
- If you want to be resuscitated if your breathing or heartbeat stops
- Tube feeding
- Organ or tissue donation
A durable power of attorney for health care is a document that names your health care proxy. Your proxy is someone you trust to make health decisions for you if you are unable to do so.
NIH: National Cancer Institute
Betaserc Confusional State Reviews
|Fri, 15 Jun 2012|
I have experienced many unusual Betaserc symptoms like tinnitus for almost a decade. This post is so helpful to me. Thanks for sharing with us.
|Tue, 20 Mar 2012|
I started Betaserc 24mg two weeks ago and have already experienced markedly reduced benign positional vertigo symptoms that I have been having for the past two years. No side Effects noticed.
|Wed, 20 Feb 2013|
I had Menier's and experienced wonderful results using Beta Serc, made by Solvay Labs, France I regained 75% of my hearing loss. Beta Serc is well know for no known side effects nor interactions with other drugs. I now have a normal life. I was taking 1 x 24mg twice a day for the first 6 months, 1 a day the following 6 months. I find that when I do things to irritate Menier's that caused the effects described above, not the drug. I went to France and saw a specialist and that was his recommended dosage. I would also mention that I do have tinnitus but I had that long before I took Beta Serc. I am sure that most of us are not really aware until we have something like Menier's. Tinnitus is aggregated by, stress, salt, caffeine and believe it or not ASPIRIN. Please don't rule out Beta Serc until you research for yourself. It was worth it.
|Mon, 06 Feb 2012|
sharp and unbearable pain in stomach and intestinal areas, resulting in heavy perspiration which worsen daily since starting on Bertasac 24 twice a day a week ago. Decided to stop taking it. Checking internet now for solutions.
|Tue, 27 Aug 2013|
I've been using Betaserc 16mg for over 7 years now. It changed my life. Migraines are normal symptoms of maniers along with fatigue. My doctor orders me 6 tablets of 16mg a day since I need to take loads to work as my maniers is severe. Used to spend sometimes 4 months feeling bad and now it takes only days or a week to stop the dizziness. I can only thank God for these pills. Also my doctor told me to stop any kind of salt like preserves, ham, cheese etc alcohol and caffein. It helped loads for my ringing in the ear and pressure to calm down!
|Wed, 27 Jan 2010|
l just know that, l having a Vertigo.
thank you very much
|Tue, 23 Feb 2010|
After doctor diagnose me with vertigo, she gave me Betaserc 24. 2 days after taking Betaserc:
-I tend to sleep a lot and feel lazy to do any of my work
A week after taking Betaserc:
I just wish if doctors have any other way to treat Vertigo because I need to be active just like before as I'm a student and have many assignment that require me to travel a lot. If anyone have experience the same thing as I and manage to overcome with, please do not hesitate to email me, ninasuhaily.com.
|Fri, 20 Jan 2012|
I was having dizziness through out the day especially worse in the evenings. Went to an ENT after the brain MRI. It appears that it is my ear problem. Was given Betaserc 24 and i took it for 3 months. The following is what i suffered after taking the tablet:
Stopped the medication now for 2 months. Feel much better with the dizziness not so bad as before. Can drive and nausea off and on. I rather suffer the ear problem than to take this stupid medication. It made my problems worst. When i asked the ENT on the next follow-up, he just smile and said it is the side effects of the tablet. He also told me the ear problem can never be cured and will only get worst as you grow older. Do the following to avoid getting worst:
Like someone posted earlier, let you brains learn and adapt to the change in your ear. Like it or not most of will have the problem once we reach 55 years and above. So slow down and change your life style. Food wise avoid or reduce the amount of chilli, garlic, onion and sour ones especially reduce intake of Nasi Lemak and Spicy food. Once in a while is ok but too much and your ears will go.
I am not a doctor but i am the suffering patient who has gone through all this. Frankly, I have lost confidence in doctors in Malaysia especially ENTs. I spent about 9K (including scoping my intestines and stomach) just find there is nothing wrong except my ears and that cannot be cured. Avoid medication because you will have to take this continuously until you die. The problem will come back after sometime and it will be worst than before. Let your brain take care, learn to live with it.
|Sat, 19 Jun 2010|
i am always exhausted i dont know the reason ,DOC advise me to take Betaserc but i am scare due to bad side effect which listed by more than one
|Thu, 16 Dec 2010|
my name is zia i am taking a betaserac 16mg, 3 time a day when i feel dizness and vomting doctore tod me your boday blance not proper then you feel this dizness and vomting, this is good more me please help me